# SDR F06006

- Difficulty date: January 29, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 12,580 hours, 11,794 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 905 hours, 954 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW NOTED A SPOILER FAIL MESSAGE.  MAINTENANCE REPLACED THE SPOILER CONTROL UNIT.  AIRCRAFT DEPARTED WITH NO FURTHER DISCREPANCIES.
